# SDR SCNA96194

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT ENTRY OVERHEAD EMERGENCY PORTABLE AREA LIGHTING INOP.  REMOVED AND REPLACED BATTERY PACK IN ACCORDANCE WITH MM 33-50-101, SYSTEM OPS CHECKS NORMAL.
